Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

History of tubal ligation. Tender breasts, clear and milky discharge. Taking Vicodin for foot injury. Cause?

I am a mother of 5 children and had a tubal ligation after my last pregnancy 4 in a half years ago..I noticed that my breast were tender here recently and thought maybe because my cycle might be starting early. Well I went to take a shower and felt dampness on the nipple when I removed my clothes. I then rubbed the breast as if I was manually pushing down milk like I had done when I breastfed all my children and on both of my breast I had both clear and milky discharge or well it looked like milk when I did breast feed my kids. I am currently taking vicodin for a foot injury but that is the only medication I am taking at the time.. What could be the cause of this and it was in both breast. Thanks for taking my question!!
Asked On : Mon, 26 Nov 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor